A 43-year-old member asked:
Disclaimer

what is the chance of cns and respiratory depression from anti-depressant and pain-killing medication?

1 doctor answer
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Depression: Highly likely on high doses of sedating medications.
Answered on Jul 31, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old member asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
It probably doesn't: Respiratory alkalosis is decreased co2 in the blood often caused by hyperventilation. CNS depression is related to reduced ventilation - an opposite s ... Read More
A 38-year-old member asked:
Dr. Chris Esguerra
15 years experience Psychiatry
It doesn't: Respiratory alkalosis occurs as a result of hyperventilation, or breathing rapidly, releasing co2 and increasing your blood ph. CNS depression slows ... Read More
A 22-year-old female asked:
Dr. Steven Simon
37 years experience Physical Medicine and Rehabilitation
Meds and sad mood: None of the medications listed could cause depression individually or together. Depression represents sadness, lack of energy, probable sleep disrupti ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Linda Callaghan
52 years experience Addiction Medicine
Back to psychiatrist: It sounds like you still have symptoms of ADHD or you may have a co-morbid Bipolar Disorder. At any rate,please go back to your doctor to report these ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month